On the rescaled Riemannian metric of Cheeger-Gromoll type on the cotangent bundle
Özet
Let (M, g) be an n-dimensional Riemannian manifold and T* M be its cotangent bundle equipped with a Riemannian metric of Cheeger-Gromoll type which rescale the horizontal part by a positive differentiable function. The main purpose of the present paper is to discuss curvature properties of T* M and construct almost paracomplex Norden structures on T* M. We investigate conditions for these structures to be para-Kahler (paraholomorphic) and quasi-para-Kahler. Also, some properties of almost paracomplex Norden structures in context of almost product Riemannian manifolds are presented.
Anahtar kelimeler
Atıf için künye
Gezer, A., & Altunbas, M. (2016). On the rescaled Riemannian metric of Cheeger-Gromoll type on the cotangent bundle. Hacettepe Journal of Mathematics and Statistics, 45(2), 355–365. https://doi.org/10.15672/hjms.20164515849
BibTeX
@article{gezer2016-73734,
author = {Gezer, Aydın and Altunbas, Murat},
title = {On the rescaled Riemannian metric of Cheeger-Gromoll type on the cotangent bundle},
journal = {Hacettepe Journal of Mathematics and Statistics},
year = {2016},
volume = {45},
number = {2},
pages = {355--365},
issn = {1303-5010},
doi = {10.15672/hjms.20164515849},
url = {https://akademik.atauni.edu.tr/yayinlar/73734-on-the-rescaled-riemannian-metric-of-cheeger-gromoll-type-on-the-cotangent}
}